Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

vomiting with gemzar and abraz was posted 08/04/2017 12:54 pm by Marty
E-mail Address:

Message Text
It's three days from my first treatment of Gemzar/Abrazame. I had Flor5 with pump for four weeks but cancer spread. Yesterday I had severe dry heaves with some vomiting. Taking anti-nausea meds. Did not have these side effects with the Flor - 5 treatment which is supposed to be difficult to do. Anyone else experience the stomach side effects with the Gemzar/Abr?

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am